# SDR SWAA2024090618063

- Difficulty date: July 27, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS400 AND LBL21 FWD CARGO COMPARTMENT 2024-473041<[01] REPLACED ANGLE AND FASTENERS LOCATED ON BS400 AND LBL21 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 Ï¿½TEM 9; SRM 51-40-02-0G-0; DWG 143A7505 SHEET 2 REV B. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN-OFF BELOW
